# SDR KCSA202107131080

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 100,392 hours, 17,363 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL T/E CAVITY AT EVEV STA 256.8 HAS CRACK IN RIB WEB 8 INCH AFT OF SPAR
